A 54-year-old male asked:
Tsh of 6.1 and endocrinologist prescribed levothyroxine. six weeks later same symptoms of fatigue and lightheadedness. adrenal insufficiency?
1 doctor answer • 3 doctors weighed in
Internal Medicine 27 years experience
Not necessarily: Always possible. If symptoms are still believed to be connected to hypothyroidism replacement dose might need to be adjusted. Another possibility is that symptoms have a totally different cause, including adrenal insufficiency.
197 viewsReviewed >2 years ago
Last updated Mar 29, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.